Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 81, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 25, 2016, 5:48 PM CDT for Atascosa County, Bexar County, Texas. It was in force for 42 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2016, 5:48 PM CDT (22:48 UTC)
- Expired
- Apr 25, 2016, 6:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Atascosa County, TX, Bexar County, TX
The radar
The Austin/San Antonio radar (KEWX), 81 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 5:54 PM CDT | HAIL 2 | Somerset, TX | REPORT OF HAIL NEAR 2 INCHES IN THE TOWN OF SOMERSET. |
| Apr 25, 6:00 PM CDT | HAIL 2.5 | 5 S Somerset, TX | 2.5 INCH HAIL REPORTED 5 MILES SOUTH OF SOMERSET |
| Apr 25, 6:07 PM CDT | HAIL 2.5 | Von Ormy, TX | 2.5 INCH HAIL REPORTED IN TOWN OF VON ORMY |
| Apr 25, 6:10 PM CDT | HAIL 1 | Lytle, TX | 1 INCH HAIL REPORTED IN TOWN OF LYTLE |
| Apr 25, 6:15 PM CDT | HAIL 1.75 | 4 E Somerset, TX | 1.75 INCH HAIL REPORTED AT LOOP 1604 AND HIGHWAY 16 |
| Apr 25, 6:22 PM CDT | HAIL 1 | 3 W Brooks City Base, TX | 1 INCH HAIL REPORTED NEAR ROOSEVELT AND ASHLEY STREET |
| Apr 25, 6:23 PM CDT | HAIL 1 | 2 Sse Lackland Afb, TX | 1 INCH HAIL REPORTED NEAR INTERSECTION OF VISTA POINT AND VISTA GROVE IN SOUTHWEST SAN ANTONIO |
| Apr 25, 6:25 PM CDT | HAIL 1.75 | 3 Sse Lackland Afb, TX | GOLF BALL HAIL REPORTED NEAR FIVE PALMS DRIVE AND TRADING POST STREET IN SAN ANTONIO |
| Apr 25, 6:30 PM CDT | HAIL 1.25 | 2 Wnw Lackland Afb, TX | 1.25 INCH HAIL REPORTED AT US 90 AND RAY ELLISON BOULEVARD |
| Apr 25, 6:31 PM CDT | HAIL 1.75 | 5 Nnw Mitchell Lake, TX | 1.75 INCH HAIL REPORTED 1 MILE SOUTH OF SOUTH PARK MALL |
| Apr 25, 6:31 PM CDT | HAIL 1.75 | 5 Nnw Mitchell Lake, TX | 1 INCH HAIL REPORTED 1 MILE SOUTH OF SOUTH PARK MALL |
| Apr 25, 6:32 PM CDT | HAIL 1 | Sea World, TX | |
| Apr 25, 6:37 PM CDT | HAIL 1.75 | 2 Ese Sea World, TX | GOLF BALL HAIL REPORTED NEAR 151 AND POTRANCO ROAD IN SAN ANTONIO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.8 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1837 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
703
WUUS54 KEWX 252248
SVREWX
TXC013-029-252330-
/O.NEW.KEWX.SV.W.0081.160425T2248Z-160425T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
548 PM CDT MON APR 25 2016
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BEXAR COUNTY IN SOUTH CENTRAL TEXAS...
NORTHWESTERN ATASCOSA COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 630 PM CDT
* AT 548 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
SOMERSET...OR 8 MILES NORTHWEST OF POTEET...MOVING NORTHEAST AT 25
MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...POTEET...LYTLE...SOMERSET...ELMENDORF...CALAVERAS LAKE...
LACKLAND AFB...SEA WORLD...VON ORMY...ROSSVILLE...SOUTHTON...MANGUS
CORNER...ESPEY...AMPHION...MITCHELL LAKE...BUENA VISTA...MACDONA...
BRAUNIG LAKE...THELMA AND LOSOYA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2910 9881 2950 9880 2929 9826 2912 9840
2899 9864
TIME...MOT...LOC 2248Z 209DEG 22KT 2911 9869
HAIL...1.50IN
WIND...60MPH
$$
HAMPSHIRE2 follow-up statements
820
WWUS54 KEWX 252254
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
554 PM CDT MON APR 25 2016
TXC013-029-252330-
/O.CON.KEWX.SV.W.0081.000000T0000Z-160425T2330Z/
BEXAR TX-ATASCOSA TX-
554 PM CDT MON APR 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHERN BEXAR AND NORTHWESTERN ATASCOSA COUNTIES...
AT 553 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SOMERSET...OR
10 MILES NORTHWEST OF POTEET...MOVING NORTHEAST AT 35 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...POTEET...LYTLE...SOMERSET...ELMENDORF...CALAVERAS LAKE...
LACKLAND AFB...SEA WORLD...VON ORMY...ROSSVILLE...SOUTHTON...MANGUS
CORNER...ESPEY...MITCHELL LAKE...BUENA VISTA...MACDONA...BRAUNIG LAKE...
THELMA...LOSOYA AND BROOKS CITY BASE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 2914 9880 2950 9880 2929 9826 2912 9840
2902 9859
TIME...MOT...LOC 2253Z 210DEG 29KT 2918 9865
HAIL...2.00IN
WIND...60MPH
$$
HAMPSHIRE549
WWUS54 KEWX 252319
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
619 PM CDT MON APR 25 2016
TXC013-252329-
/O.CAN.KEWX.SV.W.0081.000000T0000Z-160425T2330Z/
ATASCOSA TX-
619 PM CDT MON APR 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ATASCOSA COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 2925 9880 2950 9880 2929 9826 2928 9827
2912 9840 2911 9841
TIME...MOT...LOC 2319Z 212DEG 21KT 2931 9855
$$
TXC029-252330-
/O.CON.KEWX.SV.W.0081.000000T0000Z-160425T2330Z/
BEXAR TX-
619 PM CDT MON APR 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHERN BEXAR COUNTY...
AT 619 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LACKLAND AFB...
OR 10 MILES SOUTH OF SAN ANTONIO...MOVING NORTHEAST AT 25 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...LYTLE...SOMERSET...ELMENDORF...CALAVERAS LAKE...LACKLAND
AFB...SEA WORLD...VON ORMY...SOUTHTON...MANGUS CORNER...MITCHELL LAKE...
BUENA VISTA...MACDONA...BRAUNIG LAKE...THELMA...LOSOYA AND BROOKS CITY
BASE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 2925 9880 2950 9880 2929 9826 2928 9827
2912 9840 2911 9841
TIME...MOT...LOC 2319Z 212DEG 21KT 2931 9855
HAIL...2.00IN
WIND...60MPH
$$
HAMPSHIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:24 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Apr 25, 3:24 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 324 PM CDT MON APR 25 2016 .SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...CAP HAS ERODED PER SPC ANALYSIS ACROSS THE NORTHERN HILL COUNTRY AS WELL AS SOUTH OVER THE BRUSH COUNTRY AND PORTIONS OF THE WINTER GARDEN AREA. THE CAP MAY FURTHER ERODE ACROSS THE SOUTHERN HILL COUNTRY THROUGH THE LATER AFTERNOON. A WEAK MID LEVEL SHORTWAVE WAS NOTED MOVING ACROSS WEST-CENTRAL TEXAS AND COULD HELP INITIATE CONVECTIVE DEVELOPMENT 21Z-03Z. A FEW HI RESOLUTION MODELS ARE INDICATING CONVECTIVE INITIALIZATION THROUGH THE AFOREMENTIONED CORRIDOR WHERE THE CAP HAS ERODED. IT DOES APPEAR CU FIELD IS STARTING TO DEVELOP IN LATEST VISIBLE SATELLITE IMAGERY ACROSS THE BRUSH COUNTRY TO THE SOUTH AND ACROSS THE NORTHERN EDWARDS PLATEAU. SHOULD CONVECTION INITIALIZE...A FEW STRONG TO SEVERE STORMS COULD DEVELOP...WITH CAPE VALUES EXCEEDING 4000 J/KG PER SPC ANALYSIS. HAIL AND STRAIGHT-LINE WINDS WOULD BE THE PRIMARY THREATS. COVERAGE SHOULD REMAIN ISOLATED. CAP WILL RE-DEVELOP OVERNIGHT WITH STRATUS...PATCHY DRIZZLE AND ISOLATED SHOWERS POSSIBLE BENEATH IT. THE CAP SHOULD HOLD THROUGH THE EARLY AFTERNOON ON TUESDAY. THE FORECAST SOUNDINGS SUGGEST AS THE STRONGER FORCING APPROACHES THE NORTHERN CWA AND NORTH TEXAS THE CAP SHOULD ERODE ACROSS CENTRAL TEXAS 21Z-00Z TUESDAY AFTERNOON. STEEP MID LEVEL LAPSE RATES YIELD STRONG CAPE VALUES IN EXCESS OF 4500 J/KG ACROSS CENTRAL TEXAS DURING THIS TIME...WITH EFFECTIVE BULK SHEAR VALUES APPROACHING 40 KT. THIS WILL BE SUPPORTIVE OF SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL LATE IN THE AFTERNOON AND THROUGH THE EVENING HOURS ACROSS THE HILL COUNTRY AND INTO THE I-35 CORRIDOR LATE IN THE EVENING...WITH SECONDARY THREAT OF DAMAGING DOWNBURST WINDS. BETTER LOW LEVEL SHEAR/HELICITY VALUES REMAIN TO NORTH OF THE AREA...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE COMPLETELY RULED OUT. UNCLEAR HOW FAR SOUTH THE CAP ERODES THROUGH THE EVENING. TEXAS TECH 4 KM WRF AND ARW MORE BULLISH WITH UNZIPPING CONVECTION AS FAR SOUTH AS SAN ANTONIO 03Z-09Z. && .LONG TERM (WEDNESDAY THROUGH MONDAY)...AS THE DISTURBANCE PASS TO THE NORTHEAST ON WEDNESDAY DRIER AIR IS DRAGGED EAST THROUGH MUCH OF THE CWA. SHOWERS AND STORMS ACROSS THE EASTERN CWA WEDNESDAY MORNING SHOULD QUICKLY EXIT THE CWA WITH A DRY WARM AFTERNOON ACROSS THE ENTIRE CWA. MOISTURE RETURN TAKES PLACE OVERNIGHT WEDNESDAY AND THROUGH THE DAY THURSDAY...WITH DIGGING UPPER LEVEL LOW INTO THE DESERT SOUTHWEST. THE GFS IS MORE AGGRESSIVE WITH THE MOISTURE RETURN AND DEVELOPS QPF ACROSS THE AREA THURSDAY AFTERNOON...WHILE THE ECMWF AND NAM12 ARE DRIER. LOW 20 POPS ARE IN THE FORECAST CURRENTLY. STILL APPEARS AN ACTIVE PATTERN WILL TAKE PLACE FRIDAY THROUGH SATURDAY ACROSS THE CWA...WITH DISTURBANCES IN THE SOUTHWEST FLOW ALOFT AND THE UPPER LEVEL LOW ACROSS THE SOUTHWEST U.S. LIFTING INTO THE WEST TEXAS AND THE SOUTHERN ROCKIES. DETAILS AND TIMING ARE STILL MUDDY...BUT APPEARS HIGH CHANCES FOR RAINFALL COULD OCCUR ACROSS PORTIONS OF THE AREA DURING THIS TIME FRAME. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 85 66 88 64 / 20 30 60 10 - AUSTIN BERGSTROM INTL AIRPORT 71 85 67 87 62 / 20 20 60 10 - NEW BRAUNFELS MUNI AIRPORT 70 85 67 88 63 / 20 20 50 10 - BURNET MUNI AIRPORT 69 83 61 87 61 / 20 30 60 10 - DEL RIO INTL AIRPORT 70 91 62 89 63 / - 10 10 0 0 GEORGETOWN MUNI AIRPORT 70 84 65 86 62 / 20 30 60 10 - HONDO MUNI AIRPORT 70 88 63 90 61 / 10 20 30 - - SAN MARCOS MUNI AIRPORT 70 85 66 86 63 / 20 20 60 10 - LA GRANGE - FAYETTE REGIONAL 72 86 70 86 68 / 20 10 50 20 - SAN ANTONIO INTL AIRPORT 71 86 67 88 64 / 20 20 40 10 - STINSON MUNI AIRPORT 71 88 68 89 64 / 10 20 40 10 - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...RUNYEN PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Apr 25, 2:54 PM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 254 PM CDT MON APR 25 2016 TXZ171>173-183>194-202>209-217>225-228-262000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 254 PM CDT MON APR 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING FROM LLANO TO GEORGETOWN AND SOUTHWESTWARD TO EAGLE PASS AND CARRIZO SPRINGS. THIS AREA INCLUDES AUSTIN AND THE NORTHERN AND WESTERN PARTS OF SAN ANTONIO. THE MOST LIKELY THREAT IS LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF STRONG TO SEVERE THUNDERSTORMS CAPABLE OF LARGE HAIL AND DAMAGING WIND GUSTS LATE TUESDAY AFTERNOON INTO EARLY WEDNESDAY MORNING ACROSS MOST OF SOUTH CENTRAL TEXAS. A WEAK TORNADO CAN NOT BE RULED OUT AS WELL. ANOTHER STORM SYSTEM WILL APPROACH THE AREA ON FRIDAY AND SATURDAY BRINGING ANOTHER CHANCE FOR STRONG TO SEVERE THUNDERSTORMS AS WELL AS HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON...LATE TUESDAY... AND FRIDAY OR SATURDAY.
In the hours before
Special weather statement, Apr 25, 4:30 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
430 PM CDT MON APR 25 2016
TXZ219-252200-
FRIO TX-
430 PM CDT MON APR 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRIO COUNTY UNTIL
500 PM CDT...
AT 429 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF GOLDFINCH...OR 15 MILES SOUTHWEST OF CHARLOTTE...MOVING
NORTHEAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GOLDFINCH.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2875 9903 2894 9881 2866 9880 2865 9883
2865 9894
TIME...MOT...LOC 2129Z 234DEG 16KT 2873 9891
HAMPSHIRESpecial weather statement, Apr 25, 5:34 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
534 PM CDT MON APR 25 2016
TXZ220-252300-
ATASCOSA TX-
534 PM CDT MON APR 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ATASCOSA COUNTY
UNTIL 600 PM CDT...
AT 533 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF BIGFOOT...OR 9 MILES WEST OF POTEET...MOVING NORTH AT 30
MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
POTEET...ROSSVILLE...KYOTE...IUKA...ESPEY AND AMPHION.
LAT...LON 2899 9881 2912 9880 2923 9874 2913 9846
2892 9870
TIME...MOT...LOC 2233Z 199DEG 27KT 2904 9874
HAMPSHIREThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 4:30 PM CDT | Special Weather Statement | EWX | Frio | 30 min |
| Apr 25, 4:57 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 30 min |
| Apr 25, 5:34 PM CDT | Special Weather Statement | EWX | Atascosa | 26 min |
| Apr 25, 6:25 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 50 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.